RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 195, Number 3, Pages 562–563 (Mi dan35807)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Extremally disconnected spaces with unique autohomeomorphism

A. I. Raikhberg

Lomonosov Moscow State University

Full text: PDF file (312 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 15.04.1970

Citation: A. I. Raikhberg, “Extremally disconnected spaces with unique autohomeomorphism”, Dokl. Akad. Nauk SSSR, 195:3 (1970), 562–563

Citation in format AMSBIB
\Bibitem{Rai70}
\by A.~I.~Raikhberg
\paper Extremally disconnected spaces with unique autohomeomorphism
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 195
\issue 3
\pages 562--563
\mathnet{http://mi.mathnet.ru/dan35807}
\zmath{https://zbmath.org/?q=an:0218.54026}


Linking options:
  • http://mi.mathnet.ru/eng/dan35807
  • http://mi.mathnet.ru/eng/dan/v195/i3/p562

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ponomarev, L. B. Shapiro, “Absolutes of topological spaces and their continuous maps”, Russian Math. Surveys, 31:5 (1976), 138–154  mathnet  crossref  mathscinet  zmath
    2. V. V. Pashenkov, “Homogeneous and non-homogeneous duality”, Russian Math. Surveys, 42:5 (1987), 95–121  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:25
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019